How did the morning after pill affect your period?(4 Posts)
Valand123 Sat 04-Apr-20 20:49:00
MyFamilyAndOtherAnimals1 Sun 05-Apr-20 06:26:26
CardamomTea Sun 05-Apr-20 07:18:40
Valand123 Sun 05-Apr-20 07:46:19
Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
I’m interested to hear about other people’s experiences with the morning after pill. Did it affect your cycle or the one after? Did you experience any other bleeding ?
I experienced a bleed 17 days early for my period (10 days after I took it). I just presumed this was my period. I am now 7 days late for my next cycle.
I was wondering the same thing!...
I took tmap about a week ago, and thought it had worked - my period began two days ago. But it was very light (and very crampy!) and it seems to have finished already (only 1.5 days long). I'm worried it hasn't worked and that was implantation bleeding.
I've also just been reading that tmap isn't effective after ovulation (the gp never mentioned this? Is it true?) and I know I took it late in my cycle... but I'm crap at remembering the exact dates of my cycle so I'm not sure.
Its been ages but it was late, i had weird spotting and i never spot.
Yes I have also heard taking it late in your cycle reduces its effectiveness. I have taken 3 tests all which have been negative. If I were pregnant I would be 7 and half weeks now so I’m taking it as the hormones messing everything up!